# SDR UPS07151228

- Difficulty date: November 29, 2007
- Submitted: December 3, 2007
- Operation: Air carrier
- Aircraft: N140UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0823
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Detached
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY SLIDE GIRT BAR BECAME DETACHED AT FORWARD POINT.  DEFERRED SLIDE PER MM 52-11-01-3.  SECURED GIRT BAR UNDER DOOR WITH SAFETY WIRE.  FORWARD SLIDER IN PFM BOX.  REINSTALLED DOOR SLIDE REF MM 25-61-21.  OPS CHECKS GOOD.  THIS CLEARS D363555.
